# SDR 96UAL900910

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO RIGHT ENGINE COMPRESSOR STALL AND HIGH EGT.  *S/D*  COMPRESSOR STALL IS ATTRIBUTED TO THE N2 COMPRESSOR FAILURE.  THE ENGINE WAS REMOVED FROM THE AIRCRAFT.  THE ENGINE IS NOT YET DISASSEMBLED.
